# SDR ALGA099525

- Difficulty date: February 13, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- Aircraft time: 1,874 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: C642A0300103
- Part serial: M434
- Condition: Chipped
- Location: Tail Rotor
- Part time: 492 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHROME MONOXIDE SURFACE CHIPPED BEYOND LIMITS.  SEND TO AMERICAN EUROCOPTER FOR WARRANTY CONSIDERATION.
